# SDR CA100817001

- Difficulty date: July 29, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT INDUCED IFSD DURING REVENUE FLIGHT, THE FLIGHT CREW NOTICED SOME TECHNICAL PROBLEMS AND SUBSEQUENTLY ELECTED TO SHUTDOWN AN ENGINE. THE ACFT RETURNED TO DEPARTURE AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.
